# SDR QXEA200501096

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 9,981 hours, 10,432 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742003
- Part serial: 1030
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,064 hours, 9,945 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION IN FLIGHT. RAN CHECKLIST. CAUTION STILL ILLUMINATED. GPWS CAUTION ALSO ILLUMINATED 15 MINUTES LATER WHILE CHANGING TO LOWER ALTITUDE.  REPLACED FLAP CONTROL UNIT. OPERATIONAL CHECK GOOD. NO FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
